# SDR UPS02239970

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SMALL AREA OF CORROSION NOTED IN R/H WING T/E STRUCTURE WS 383, ANGL E BETWEEN SUPPORT WEB & UPPER T/E SKIN     REMOVED FASTNERS FROM CORRODED AREA AS PER SRM 51-30-02 & CUT AND TR IMMED ANGLE AS PER SRM 51-20-00. FABRICATED REPAIR PARTS IAW SRM 51- 40-04. FABRICATED PARTS INSTALLED IAW SRM 51-30-02
